Chasing volatility : a persistent multiplicative error model with jumps
Year of publication: |
May 2017
|
---|---|
Authors: | Caporin, Massimiliano ; Rossi, Eduardo ; Santucci de Magistris, Paolo |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 198.2017, 1, p. 122-145
|
Subject: | Multiplicative Error Model | Volatility jumps | Bipower variation | Volatility-at-risk | Volatilität | Volatility | Theorie | Theory | Börsenkurs | Share price | Schätzung | Estimation | Kointegration | Cointegration |
-
Doubly multiplicative error models with long- and short-run components
Amendola, Adalgiso, (2024)
-
A multiplicative error model with heterogeneous components for forecasting realized volatility
Han, Heejoon, (2015)
-
Volatility-related exchange traded assets : an econometric investigation
Mencía, Javier, (2015)
- More ...
-
Conditional Jumps in Volatility and Their Economic Determinants
Caporin, Massimiliano, (2011)
-
Chasing Volatility : A Persistent Multiplicative Error Model with Jumps
Caporin, Massimiliano, (2014)
-
Chasing volatility : a persistent multiplicative error model with jumps
Caporin, Massimiliano, (2014)
- More ...